# SDR SWAA2022021537605

- Difficulty date: June 17, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 20,444 hours, 8,930 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 241 FF HAS PUNCTURE UPPER OTBD SURFACE. MARKED. / REPAIRED CABIN FLOOR BOARD 241FF WITH PUNCTURE 34 AFT OF F WD EDGE AND 1 1/2 FROM O/B EDGE ON UPPER O/B SURFACE IAW B737 SRM 53-00-50-2R-2. CURED IN OVEN FOR 5 HRS. IN AT 9:00AM - OUT AT 2:00PM. A59236 A11393 A49522
